# SDR AALA20110425AFW01

- Difficulty date: April 18, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- Aircraft time: 95,108 hours, 15,418 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT STATION 325 FLOORBEAM AT RIGHT BUTTLINES 13 TO 17.  THE CORROSION WAS BLENDED SMOOTH AND DOUBLER INSTALLED PER EA B767-53-01607.
